# SDR GTIA2017052601934

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: N3007
- Aircraft time: 40,593 hours, 19,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR REPORTED BY F/A, 10 MIN PRIOR TO LANDING. PERFORMED ENGINE RUNS ON BOTH ENGINES, WITH PACKS 1 & 2 IAW TSM 05-50-00-810-A.  NO ODOR NOTED
